Dr. habil. Nagy Károly

 

 

Beosztás: főiskolai tanár

Szobaszám: E106

Telefonszám: (42) 599-400/2183

E-mail: nkaroly at nyf.hu

fogadó óra: Szerda 13.00-14.00

saját honlapja: - 

 

Dr. habil. Nagy Károly szakmai önéletrajza

Kutatási területe: Analízis, Fourier sorok
 

Publikációs lista:

  • Nagy, K., The Hadamard Transform with Respect to UDMD Product System. Acta Acad. Paed. Nyíregyháziensis, Tomus 13/D, (1992), 47-49. Zbl 0881.42024

  • Nagy, K., Norm Convergence of Fejér Means of Certain Functions with respect to UDMD Product Systems. Acta Academiae Paedagogicae Agriensis, Tomus 22, (1994), 119-126. Zbl 0882.42015

  • Nagy, K., On the (H,L) typeness of the maximal operator of the derivate on two-dimensional Vilenkin groups, Proc. of the International Conference on Approximation and Optimization (Romania) II Cluj-Napoca, July 29-August 1. (1997), 179-186. MR 1487148, Zbl 891.42016. 

  • Nagy, K., A Hardy-Littlewood-like inequality on two-dimensional compact totally disconnected spaces, Acta Academiae Paedagogicae Nyíregyháziensis 14, (1998), 31-35. MR 1712507, Zbl 0908.42014

  • Nagy, K., Gát, Gy., The fundamental theorem of two-parameter pointwise derivate on Vilenkin groups, Analysis Mathematica 25, (1999), 33-55. MR 1678505, Zbl 0932.42020. 

  • Nagy, K., Gát, Gy., On the Sunouchi operator with respect to the Walsh-Kaczmarz system. Acta Math. Hungar.  89(1-2), (2000), 93-101. MR 1912240, Zbl 0973.42022.

  • Nagy, K., On the Dirichlet kernels with respect to the Walsh-Kaczmarz system, Acta Acad. Paed. Nyíregyháziensis 16, (2000), 9-13. MR 1796257, Zbl 0980.42020.

  • Nagy, K., Convergence theorems with respect to the Walsh and Vilenkin systems, PhD thesis, University of Debrecen, TTK, (2000), 1-90.

  • Nagy, K., Gát, Gy., Césaro summability of the character system of the p-series field in the Kaczmarz rearrangement, Anal. Math. 28, (2002), 1-23. MR 1901742, Zbl 1012.42021
  • Nagy, K., Convergence in norm of the Fejér means on $\mathbf{R}^+$ with respect to the Walsh-Kaczmarz system, Acta Mathematica Acad. Paed. Nyíregyháziensis 20(2), (2004) 169-175. Zbl 1062.42020

  • Nagy, K., Some convergence properties of the Walsh-Kaczmarz system with respect to the Marczinkiewicz means, Rendiconti del Circolo Matematico di Palermo Serie II, Suppl. 76 (2005) 503-516. MR 2178454, Zbl 05368534

  • Gát, Gy., Goginava, U., Nagy, K.,  On $(H_{pq},L_{pq})$-type inequality of maximal operator of Marcinkiewicz-Fejér means of double Fourier Series with respect to Kaczmarz system, Mathematical Inequalities and Applications 9(3), (2006) 473-485. MR 2242778, Zbl 1129.42355

  • Nagy, K. On the two-dimensional Marczinkiewicz means with respect to Walsh-Kaczmarz system,  Journal of Approximation Theory 142(2), (2006) 138-165. Zbl 1105.42021
  • Goginava, U., Nagy, K., On the Fejér means of double Fourier series with respect to the Walsh-Kaczmarz system. Periodica Mathematica Hungarica 55(1), (2007) 39-45. MR 2341891, Zbl 1174.42337
  • Nagy, K., On the $L^1$ norm of the weighted maximal function of Fejér kernels with respect to the Walsh-Kaczmarz system, Journal of Ineq. in Pure and Appl. Math. 9(1), (2008) 1-9. MR 2391283, Zbl 1159.42311
  • Goginava, U., Nagy, K., On the Marcinkiewicz-Fejér means of double Walsh-Kaczmarz-Fourier series, Mathematica Pannonica 19/1, (2008) 49-56. MR 2426783, Zbl 1164.42321
  • Gát, Gy, Nagy, K., Almost everywhere convergence of a subsequence of the logarithmic means of Vilenkin-Fourier series, Facta Universitatis (Nis), Ser.: Elec. Energ. 21(3), (2008) 275-289.
  • Gát, Gy., Goginava, U., Nagy, K., On Marcinkiewicz-Fejér means of double Fourier series with respect to the Walsh-Kaczmarz system, Studia Sci. Math. Hung. 46 (3), (2009) 399-421.
  • Gát, Gy., Nagy, K.,  On the $(C,\alpha)$-means of  quadratic partial sums of double Walsh-Kaczmarz-Fourier series, Georgian Math. J. 16 (3), (2009) 489-506. Zbl 1178.42026
  • Goginava, U., Nagy, K., On the maximal operator of the Marcinkiewicz-Fejér means of double Walsh-Kaczmarz-Fourier series, Publ. Math. (Debrecen) 75 (1-2), (2009) 95-104. Zbl 05652087
  • Nagy, K., Almost everywhere convergence of a subsequence of the Nörlund logarithmic means of  Walsh-Kaczmarz-Fourier series, Journal of Mathematical Inequalities 3 (4), (2009) 499-510. Zbl 1185.42030
  • Goginava, U., Nagy, K., Maximal operators of Fejér means of Walsh-Kaczmarz-Fourier series, Journal of Function Spaces and Applications 8 (2) (2010) 181-200. Zbl  1194.42034
  • Goginava, U., Nagy, K., Weak type inequality for logarithmic means of Walsh-Kaczmarz-Fourier series, Real Analysis Exchange 35 (2) 2009/2010, 445-462. Zbl 1219.42018
  • Goginava, U., Nagy, K., On the maximal operator of $(C,\alpha)$-means of Walsh-Kaczmarz-Fourier series, Ukrainian Mathematical Journal 62 (2) (2010) 175-185.
  • Nagy, K., Approximation by weighted means of Walsh-Kaczmarz-Fourier series, Rendiconti del Circolo Matematico di Palermo, Serie II, Numero 82 (2010) 387-406.
  • Nagy, K., Approximation by weighted means of cubical partial sums of double Walsh-Fourier series, Jaen Journal on Approximation 2 (2) (2010) 147-161.
  • Nagy, K., Approximation by Nörlund means of quadratical partial sums of double Walsh-Fourier series, Analysis Mathematica 36 (4) (2010) 299-319.
  • Gát, G., Nagy, K., Pointwise convergence of cone-like restricted two-dimensional Fejér means of Walsh-Fourier series, Acta Mathematica Sinica, English Series 26 (12) (2010) 2295–2304. Referált: Zbl 1206.42033
  • Nagy, K., Walsh- és Walsh-Kaczmarz-Fourier sorok konvergencia kérdései, habilitációs értekezés tézisei 1-36, (Debreceni Egyetem, 2010).
  • Nagy, K., Approximation by Cesaro means of negative order of Walsh-Kaczmarz-Fourier series, East Journal on Approximations 16 (3) (2010) 193-207. Zbl 1216.42006
  • Nagy, K., Uniform and L-convergence of the Nörlund logarithmic means of Walsh-Kaczmarz-Fourier series, Annales Univ. Sci. Budapest., Sect. Comp. 33 (2010) 297-319.

  • Nagy, K., Approximation by Nörlund means of Walsh-Kaczmarz-Fourier series, Georgian Mathematical Journal 18 (1) (2011) 147-162. Zbl 1210.42043
  • Nagy, K., On the maximal operator of the Walsh-Marcinkiewicz means, Publ. Math. Debrecen 78 (3-4) (2011) 633-646.
  • Gát, Gy., Nagy, K., On the logarithmic summability of Fourier series,  Georgian Mathematical Journal 18 (2) (2011) 237-248. Zbl 1221.42049
  • Goginava, U., Nagy, K., On the maximal operator of Walsh-Kaczmarz-Fejér means, Czehoslovak Mathematical Journal 61 (136) (2011) 673-686.
  • Nagy, K., Almost everywhere convergence of cone-like restricted double Fejér means on compact totally disconnected groups, Acta Mathematica Academiae Paedagogicae Nyíregyháziensis 27 (2011) 267-277.
  • Mező, I., Nagy, K., Integrals of weighted maximal logarithmic kernels on bounded Vilenkin groups, Periodica Mathematica Hungarica 64 (1) (2012) 89-99.
  • Goginava, U., Nagy, K., Convergence in Measure of Logarithmic Means of Quadratical Partial Sums of Double Walsh-Kaczmarz-Fourier Series, Journal of Function Spaces and Applications, Volume 2012 (2012), Article ID 582726, 15 pages, doi: 10.1155/2012/582726.
  • Goginava, U., Nagy, K., Marcinkiewicz-Fejér means of double conjugate Walsh-Kaczmarz-Fourier series and Hardy spaces, Turkish Journal of Mathematics 36 (2) (2012) 281-290.
  • Nagy, K., On the $L^1$ norm of the weighted maximal function of Walsh-Marcinkiewicz kernels, in Series: International Series of Numerical Mathematics Vol. 161, Inequalities and Applications 2010, Dedicated to the Memory of Wolfgang Walter, (Bandle, C.; Gilányi, A.; Losonczi, L.; Plum, M. Eds.) Springel Basel. (2012) 255-268.
  • Nagy, K., Approximation by Nörlund means of double Walsh-Fourier series for Lipschitz functions, Mathematical Inequalities and Applications 15 (2) (2012) 301-322.
  • Nagy, K., Approximation by Cesaro means of negative order of double Walsh-Kaczmarz-Fourier series, Tohoku Mathematical Journal 64 (3) (2012) 317-331.
  • Nagy, K., On the maximal operator of Marcinkiewicz-Fejér means of the two-dimensional Walsh-Kaczmarz system, Georgian Mathematical Journal 20 (2) (2013) 319-332.
  • Goginava, U., Nagy, K., On the boundedness of the maximal operators of double Walsh-logarithmic means of Marcinkiewicz type, Mathematica Slovaca 63 (4) (2013) 839-848.
  • Nagy, K., Almost everywhere convergence of cone-like restricted two-dimensional Fejér means with respect to Vilenkin-like systems, Algebra i Analiz 25 (4) (2013) 125-138.
  • Goginava, U., Nagy, K., Maximal operators of Walsh–Kaczmarz logarithmic means, Complex Variables and Elliptic Equations: An International Journal 58 (9) (2013) 1173-1182. doi: 10.1080/17476933.2011.644279